Skip to main content
placeholder image

Nonuniqueness of Solutions to the LpDual Minkowski Problem

Journal Article


Abstract


  • The Lp dual Minkowski problem with p < 0 < q is investigated in this paper. By proving a new existence result of solutions and constructing an example, we obtain the nonuniqueness of solutions to this problem.

Publication Date


  • 2022

Citation


  • Li, Q. R., Liu, J., & Lu, J. (2022). Nonuniqueness of Solutions to the LpDual Minkowski Problem. International Mathematics Research Notices, 2022(12), 9114-9150. doi:10.1093/imrn/rnab013

Scopus Eid


  • 2-s2.0-85122281734

Start Page


  • 9114

End Page


  • 9150

Volume


  • 2022

Issue


  • 12

Place Of Publication


Abstract


  • The Lp dual Minkowski problem with p < 0 < q is investigated in this paper. By proving a new existence result of solutions and constructing an example, we obtain the nonuniqueness of solutions to this problem.

Publication Date


  • 2022

Citation


  • Li, Q. R., Liu, J., & Lu, J. (2022). Nonuniqueness of Solutions to the LpDual Minkowski Problem. International Mathematics Research Notices, 2022(12), 9114-9150. doi:10.1093/imrn/rnab013

Scopus Eid


  • 2-s2.0-85122281734

Start Page


  • 9114

End Page


  • 9150

Volume


  • 2022

Issue


  • 12

Place Of Publication